# SDR GAIA9748

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- System (JASC): 2612 · Fire Detection
- Part: Fire Wire
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, J

## Discrepancy

PHX - FLT 723 - ON DEPARTURE, THE FLT CREW REPORTED THE FOLLOWING, ON CLIMB-OUT FROM PHX GOT FIRE WARNING BELL, BUT NO OTHER INDICATION OF A FIRE.  DUMPED FUEL.  RETURNED TO PHX.  UNEVENTFUL LANDING.  CHECKED FIRE LOOP FOUND GROUND WIRE LOOSE LEFT W/W TIGHTENED SAME, REINSTALLED FIRE DET MODULE, PERFORMED FIRE WARNING TEST.  ALL SYSTEM FUNCTION NORMAL.  (M)
